Alert archive / Alabama / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 25, 2010, 9:42 PM CDT for Cullman County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2010, 9:42 PM CDT (02:42 UTC)
- Expired
- Jul 25, 2010, 11:43 PM CDT
- In force
- 2 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 104 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2106 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
056
WGUS54 KHUN 260242
FFWHUN
ALC043-260545-
/O.NEW.KHUN.FF.W.0039.100726T0242Z-100726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
942 PM CDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 1245 AM CDT
* AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING DUE TO VERY HEAVY RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALTER...
BATTLEGROUND...BALDWIN...WEST POINT...SOUTH VINEMONT...HOLLY
POND...HANCEVILLE...GOOD HOPE...AND CULLMAN.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3393 8689 3408 8699 3431 8707 3430 8648
3427 8645 3425 8652 3421 8655 3419 8654
3412 8660 3412 8662 3410 8665 3409 8669
3406 8668 3399 8674 3395 8678 3393 8686
$$
RSB2 follow-up statements
167
WGUS74 KHUN 260333
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1033 PM CDT SUN JUL 25 2010
ALC043-260545-
/O.CON.KHUN.FF.W.0039.000000T0000Z-100726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1033 PM CDT SUN JUL 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
CULLMAN COUNTY...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS
MUCH OF CULLMAN COUNTY. ALTHOUGH THE RAIN INTENSITY HAS LET UP
SOMEWHAT...RUNOFF FROM THE PREVIOUS VERY HEAVY RAIN AND THE ONGOING
SHOWER ACTIVITY CONTINUES TO PRODUCE A FLASH FLOOD THREAT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATTLEGROUND...WEST POINT...SOUTH VINEMONT...HANCEVILLE...GOOD
HOPE...GARDEN CITY...AND CULLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3393 8689 3408 8699 3431 8707 3430 8648
3427 8645 3425 8652 3421 8655 3419 8654
3412 8660 3412 8662 3410 8665 3409 8669
3406 8668 3399 8674 3395 8678 3393 8686
$$
RSB198
WGUS74 KHUN 260443
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1143 PM CDT SUN JUL 25 2010
ALC043-260453-
/O.CAN.KHUN.FF.W.0039.000000T0000Z-100726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1143 PM CDT SUN JUL 25 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CULLMAN COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING...AND THE FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING
MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING. THUS...
THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS ARE POSSIBLE...DUE
TO RECENT RAINFALL RUNOFF OF THIS STORM. STANDING WATER ON AREA
HIGHWAYS MAY CAUSE HYDROPLANING...WITH A LOSS OF VEHICLE CONTROL
POSSIBLE.
PLEASE REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.
STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3393 8689 3408 8699 3431 8707 3430 8648
3427 8645 3425 8652 3421 8655 3419 8654
3412 8660 3412 8662 3410 8665 3409 8669
3406 8668 3399 8674 3395 8678 3393 8686
$$
RSBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 6:48 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 25, 6:48 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
648 PM CDT SUN JUL 25 2010
.UPDATE...
00Z AVIATION FORECAST.
.AVIATION...
VFR WEATHER HAS RETURNED ACROSS THE MAJORITY OF THE REGION...WITH
MOST OF THE CONVECTION NOW SOUTH OF THE AREA. A FEW STORMS OVER FAR
NE ALABAMA SHOULD DISSIPATE BY 01Z. GOOD CONDITIONS OTHERWISE SHOULD
PREVAIL THROUGH THE OVERNIGHT. HOWEVER...CANNOT RULE OUT AN ISOLATED
SH/TSRA ACROSS NW ALABAMA BEFORE DAYBREAK MONDAY. MORE CUMULUS IN
THE 4000/5000FT RANGE SHOULD DEVELOP AROUND NOON...WITH MORE CHANCES
FOR CONVECTION MON AFTERNOON. HAVE NOTED IT AS VCSH/VCTS GIVEN
DIFFICULTY WITH PRECISE TIMING.
&&
.DISCUSSION... /ISSUED 155 PM CDT SUN JUL 25 2010/
SEVERAL LOCATIONS ARE APPROACHING THE CENTURY MARK TODAY...WITH
HI'S OF 105F AT SEVERAL LOCATIONS GIVEN DEW POINTS IN THE U60S-
L70S. TEMPS MAY EXCEED 100F WITH FURTHER MIXING...BUT IT MAY BE A
RACE BEFORE RAIN FALLS. THE CU/TCU FIELD IS GROWING RAPIDLY ALONG A
WEAK CONVERGENCE LINE SITTING FROM THE CUMBERLAND PLATEAU THROUGH
THE SHOALS. A SECONDARY TROF AXIS/CONVERGENCE ZONE WAS NEAR
NASHVILLE TO MEMPHIS. SB-CAPE VALUES IN THIS STRETCH HAVE GROWN TO
VERY UNSTABLE LEVELS...3500-5000 J/KG...SO ISOLATED SVR WET
DOWNBURSTS ARE NOT RULED OUT IN FAR NWRN AL. A BIT MORE DRY AIR
ALOFT AND DEEPER MIXING FURTHER SE IN SRN MIDDLE TN AND NERN AL
MAY LEAD TO MORE "DRIER" AND WEAKER MICROBURST ACTIVITY GIVEN LWR
CAPES AND MORNING CHECKLIST RESULTS. WL KEEP CHC POPS INTO THE
EVENING HRS GIVEN EXPECTED DVLPMT. OVERNIGHT LOWS STILL LOOK TO BE
QUITE WARM...SIMILAR TO THIS MORNING UNLESS WIDESPREAD RAIN TAKES
PLACE. DEBRIS CLOUDS AND MOIST ENVIRONMENT SUGGEST LOWS IN THE
L-M70S AGAIN...WITH U70S PROBABLE IN THE HSV METRO.
IT'S A CLOSE CALL ON EXTENDING THE HEAT ADVISORY THROUGH MONDAY.
OVERNIGHT LOWS WILL BE QUITE WARM. I'M NOT ENTIRELY SOLD ON THE
HIGH POPS/WIDESPREAD CLDS THE GFS AND NAM ARE FCSTG THAT YIELD
COOLER TEMPS. WE WILL GO ABV GUIDANCE FOR HIGHS...AND STAY IN THE
CHC RANGE FOR POPS. WE WILL LET FUTURE SHIFTS MONITOR MODEL TRENDS
TNGT AND DECIDE UPON ANOTHER ADVISORY.
NOT MUCH CHG TO THE FCST IS NEEDED THIS WEEK. ADDITIONAL DIURNAL
CONVECTION IS XPCTD TUE-WED. BUT HEAT PROBLEMS LOOKS TO CONTINUE
THROUGHOUT THE WEEK...SPCLY TOWARD THE END OF THE WEEK WHEN THE
8H THERMAL RIDGE OVER THE PLAINS/MO VALLEY PIVOTS INTO THE OH/TN
VALLEYS. THE 5H HIGH MIGRATES WWD INTO LWR MS VALLEY/SRN PLNS.
HAVE FCSTD TEMPS ABV GUIDANCE DURG THIS PD WITH U90S PROBABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 76 97 75 92 76 / 30 40 20 30 20
SHOALS 76 97 75 93 74 / 30 40 20 30 20
VINEMONT 75 96 74 91 74 / 30 40 20 30 20
FAYETTEVILLE 74 95 73 90 74 / 30 40 20 30 20
ALBERTVILLE 76 96 75 91 74 / 30 40 20 30 20
FORT PAYNE 74 96 73 90 74 / 30 40 20 30 20
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
UPDATE...BOYD
DISCUSSION...KULAHazardous weather outlook, Jul 25, 8:03 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 803 PM CDT SUN JUL 25 2010 ALZ001>010-016-TNZ076-096-097-261030- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 803 PM CDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING ACROSS PARTS OF THE TENNESSEE VALLEY...AS DEEPER TROPICAL MOISTURE MOVES INTO THE AREA AHEAD OF A WEAKENING COLD FRONT. THE PRIMARY THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGHOUT NEXT WEEK...WITH THE BEST CHANCES FROM MONDAY TO WEDNESDAY. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM THUNDERSTORMS DURING THIS PERIOD. INCREASING HUMIDITY ACROSS THE REGION WILL LEAD TO AFTERNOON HEAT INDEX VALUES AROUND 105 DEGREES...BEGINNING PERHAPS AS EARLY AS TUESDAY AND LASTING THROUGH THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. BOYD
In the hours before
Special weather statement, Jul 25, 5:11 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
511 PM CDT SUN JUL 25 2010
ALZ006-252300-
MADISON-
511 PM CDT SUN JUL 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 600 PM
CDT...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIANA...OR 6 MILES SOUTH OF REDSTONE
ARSENAL...MOVING NORTHEAST AT 5 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
REDSTONE ARSENAL.
FARLEY...HUNTSVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3477 8656 3460 8647 3458 8659 3459 8661
3458 8662 3457 8667 3459 8668 3458 8672
3463 8675
TIME...MOT...LOC 2210Z 245DEG 5KT 3461 8668Local storm report, Jul 25, 5:12 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
512 PM CDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL UNION GROVE 34.40N 86.45W
07/25/2010 E0.25 INCH MARSHALL AL EMERGENCY MNGR
0415 PM TSTM WND DMG 5 NNW ARAB 34.40N 86.53W
07/25/2010 MARSHALL AL FIRE DEPT/RESCUE
TREES DOWNED ON FREEPORT LN AND MATT MORROW RD. REPORT
RELAYED BY EMERGENCY MANAGER.
0450 PM LIGHTNING 7 NNW GUNTERSVILLE 34.45N 86.32W
07/25/2010 MARSHALL AL EMERGENCY MNGR
*** 3 INJ *** THREE PERSONS STRUCK BY LIGHTNING AT THE
HONEYCOMB CAMPGROUND. CONDITIONS OF VICTIMS UNKNOWN AT
THIS TIME.
&&
RSBSpecial weather statement, Jul 25, 5:33 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
533 PM CDT SUN JUL 25 2010
ALZ006-007-252315-
MADISON-MORGAN-
533 PM CDT SUN JUL 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND MORGAN COUNTIES UNTIL
615 PM CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIANA...OR 8 MILES SOUTH OF REDSTONE
ARSENAL...MOVING NORTHEAST AT 5 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LACEYS SPRING.
WHITESBURG...FARLEY.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3458 8673 3467 8655 3450 8650 3450 8653
3454 8655 3450 8656 3450 8670
TIME...MOT...LOC 2233Z 241DEG 3KT 3456 8666Local storm report, Jul 25, 8:08 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
808 PM CDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL UNION GROVE 34.40N 86.45W
07/25/2010 E0.25 INCH MARSHALL AL EMERGENCY MNGR
0415 PM TSTM WND DMG 5 NNW ARAB 34.40N 86.53W
07/25/2010 MARSHALL AL FIRE DEPT/RESCUE
TREES DOWNED ON FREEPORT LN AND MATT MORROW RD. REPORT
RELAYED BY EMERGENCY MANAGER.
0450 PM LIGHTNING 7 NNW GUNTERSVILLE 34.45N 86.32W
07/25/2010 MARSHALL AL EMERGENCY MNGR
*** 1 FATAL, 2 INJ *** THREE PEOPLE STRUCK BY LIGHTNING
AT THE HONEYCOMB CAMPGROUND.
&&
RSBLocal storm report, Jul 25, 8:15 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
815 PM CDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL UNION GROVE 34.40N 86.45W
07/25/2010 E0.25 INCH MARSHALL AL EMERGENCY MNGR
0415 PM TSTM WND DMG 5 NNW ARAB 34.40N 86.53W
07/25/2010 MARSHALL AL FIRE DEPT/RESCUE
TREES DOWNED ON FREEPORT LN AND MATT MORROW RD. REPORT
RELAYED BY EMERGENCY MANAGER.
0430 PM LIGHTNING 7 NNW GUNTERSVILLE 34.45N 86.32W
07/25/2010 MARSHALL AL EMERGENCY MNGR
*** 1 FATAL, 2 INJ *** THREE PEOPLE STRUCK BY LIGHTNING
AT THE HONEYCOMB CAMPGROUND...BETWEEN 430-435 PM.
&&
RSBSpecial weather statement, Jul 25, 9:20 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
920 PM CDT SUN JUL 25 2010
ALZ007-016-260300-
CULLMAN-MORGAN-
920 PM CDT SUN JUL 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
1000 PM CDT...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BATTLEGROUND TO
SOUTH VINEMONT TO GARDEN CITY...MOVING NORTHEAST AT 5 MPH.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BATTLEGROUND...
WALTER...CULLMAN...
LACON...MASSEY.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3417 8691 3422 8712 3443 8711 3449 8707
3441 8674 3427 8650 3412 8661 3412 8662
3410 8665 3409 8669 3406 8668 3399 8674
3399 8676
TIME...MOT...LOC 0220Z 210DEG 5KT 3430 8708 3425 8686
3404 8669
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:20 PM CDT | Special Weather Statement | HUN | Cullman | 40 min |
| Jul 26, 11:47 AM CDT | Special Weather Statement | HUN | Jackson | 43 min |
| Jul 26, 12:26 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 6 hr |
| Jul 26, 12:35 PM CDT | Special Weather Statement | HUN | Jackson | 25 min |
| Jul 26, 1:56 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 19 min |
| Jul 26, 2:02 PM CDT | Special Weather Statement | HUN | Limestone | 43 min |
| Jul 26, 2:13 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Jul 26, 2:37 PM CDT | Special Weather Statement | HUN | Limestone, Madison | 38 min |
| Jul 26, 2:49 PM CDT | Special Weather Statement | HUN | DeKalb | 26 min |
| Jul 26, 2:56 PM CDT | Special Weather Statement | HUN | Madison | 34 min |
| Jul 26, 3:07 PM CDT | Special Weather Statement | HUN | DeKalb | 23 min |
| Jul 26, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
| Jul 26, 3:21 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 39 min |
| Jul 26, 3:32 PM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Jul 26, 3:51 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 24 min |
| Jul 26, 4:09 PM CDT | Special Weather Statement | HUN | Jackson | 51 min |
| Jul 26, 4:11 PM CDT | Flash Flood Warning | HUN | DeKalb | 118 min |
| Jul 26, 4:16 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 36 min |
| Jul 26, 4:22 PM CDT | Special Weather Statement | HUN | Marshall | 23 min |
| Jul 26, 4:46 PM CDT | Special Weather Statement | HUN | Marshall | 44 min |
| Jul 26, 5:09 PM CDT | Flash Flood Warning | HUN | Cullman | 62 min |
| Jul 26, 5:33 PM CDT | Special Weather Statement | HUN | Franklin | 27 min |
| Jul 26, 5:59 PM CDT | Special Weather Statement | HUN | Colbert | 46 min |
| Jul 26, 6:44 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 31 min |
Nearby
Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.